Entanglement of two coupled charged qubits

PASHKIN, YU. A. and TILMA, T. and AVERIN, D. V. and ASTAFIEV, O. and YAMAMOTO, T. and NAKAMURA, Y. and NORI, F. and TSAI, J. S. (2003) Entanglement of two coupled charged qubits. International Journal of Quantum Information, 1 (4). pp. 421-426. ISSN 0219-7499

Full text not available from this repository.

Abstract

We have analyzed the entanglement of a system of two coupled charge qubits. We calculate the amount of entanglement using several different approaches. We show that in the ideal case the system remains entangled most of the time and the amount of entanglement reaches almost unity, i.e. the system becomes maximally entangled at certain instances.

Item Type: Journal Article
Journal or Publication Title: International Journal of Quantum Information
Additional Information: doi: 10.1142/S0219749903000334
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3101
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 130688
Deposited By: ep_importer_pure
Deposited On: 22 Jan 2019 13:55
Refereed?: Yes
Published?: Published
Last Modified: 10 Jun 2019 17:34
URI: https://eprints.lancs.ac.uk/id/eprint/130688

Actions (login required)

View Item View Item